# SDR AALA20120313034

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 69,984 hours, 24,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE DAMAGED AT STATION 600 AND STRINGER 2 LEFT.  INSTALLED DOUBLER PER EA B757-53-022291.
